Any reports of itching on the upper body when taking Flomax (back, mainly) ? I often have diffifculty sleeping as the itch is driving me crazy. I had the same problem with Avodart.
How long have you been taking Flomax for?
Itching may be a sign of an allergic reaction but generally this would start soon after first taking Flomax and would probably be accompanied with other symptoms such as difficulty breathing; swelling of your face, lips, tongue, or throat. Stop treatment and see your doctor immediately if you develop any of these symptoms.
Otherwise it is unlikely that the itch is related to the Flomax. See your doctor or pharmacist if the itch continues.
See this link for a list of Flomax side-effects: https://www.drugs.com/sfx/flomax-side-effects.html
- Flomax Information for Consumers
- Flomax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flomax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2010 • 1 answer
Posted 10 Nov 2011 • 1 answer
Posted 14 Jan 2012 • 1 answer
Posted 30 Jun 2012 • 2 answers
Posted 25 Aug 2014 • 1 answer